MrErdem

Member
  • Content count

    100
  • Joined

  • Last visited


Community Reputation

30 Good

1 Follower

About MrErdem

Member

Profile Information

  • Gender Male

Achievements

Bronze Poster
Posted at least 100 different posts
20 posts
100 posts
500 posts
2000 posts
No reviews awards
Review at least 1 product
1 product
5 products
10 products
25 products

Recent Profile Visitors

1,680 profile views
  1. 3 years passed since my last pill. I took 40mg/day for two months in 2014 Jan/Feb. Stopped after I realised that I could not achieve an erection. Other symptoms started after I stopped Accutane. This is the list of my problems since: -ED: Still no connection between penis and brain. I can not move it in flaccid, it is just attached to my body. I do have morning woods, sometimes hard rock, sometimes weak. The top of my penis is not full, the blood can not circulate till top when erected also in flaccid state. There is a small dent in penis muscle at the bottom (between testicles and penis area) in flaccid, dissappears when erected. I dont have prostate tingle feeling. I dont have libido. The flaccid state get worse after urinate or shit, used to be the opposite. There are some times where I get horny or flaccid state gets bigger but does not last long, The changes are so rapid, overall ED status changes in hours. - Tinnitus: still there, biggest concern after ED. - Vision problems: floaters are gone by 95%. But I am still night blinded and have some visual snow and double vision. - Tremors: Gone - Weak urine: still there sometimes. Definitely the prostate is involved in all this.- Hair: I lost lots of hair. But the thickness improved somehow after 3 years. I can say I dont have menopause hair anymore. - Dry eyes, nose, mouth: I never had these.- Panic attacks, anxiety, suicidal state: Gone- Energy: Better, just as pre accutane.- Flexibility: Improved, %80Overall I am Ok but I miss my old me. I feel old and expired. A man who can not perform. This is sad.
  2. My gallbladder and appendix are not removed..
  3. After checking my testicles by other urologist and everything seems fine, my endocrinologist said I dont need hormone replacement therapy. After I insisted that I had the all side effects of high estrogen, she gave me Nebido Testo Injection (single injection for 3 months). Anybody has any experience with Nebido? I doubt that this will help, as Testo will be aromatised to estrogen.
  4. It is different. My hair thinned and I can clearly say the texture of my hair changed. I lost lots of my hair too. It is a side effect of Accutane. "According to WebMD, there are two types of hair loss induced by medications: telogen effluvium and Anagen effluvium. Typically, a healthy hair passes through two phases of growth: the anagen phase and telogen phase. The anagen phase is the period of continuous hair growth, and it lasts for three to four years. Following that it enters the telogen phase, which lasts about three months – a period of rest. At the end of the telogen phase, the hair falls out and is replaced by a new hair. Telogen effluvium is the most common type of drug-induced hair loss. In this, the patient starts losing hair within two to four months after taking the drug. The drug causes the hair follicles to go to the telogen phase and fall out too early. Typically patients suffering from this type of hair loss shed 100t o 150 hairs a day. Most common drugs that induce Telogen effluvium include Vitamin A drugs containing retinoids, antibiotic and antifungal drugs, antibiotics and antifungal drugs, antidepressants, birth control pills, epilepsy drugs, drugs that treat high cholesterol and high blood pressure, anti-clotting drugs, nonsteroidal anti-inflammatory drugs (NSAIDs), and Parkinson’s disease drugs." http://www.hairfear.com/hair-loss/21-understanding-drug-induced-hair-loss.htm
  5. I had DHT tested 2 years ago. The results were fine but low. I did tamoxifen this summer, only 5-10 pills. But it gave me incredible gyno, still have though. 2014 Results:
  6. Ok these are my results. Estradiol is high and explains most of my problems. Summary after 3 years: Low testo, high estrogen..